# SDR AALA20120817003

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 60,848 hours, 31,329 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PIT - CREW REPORTED LOSS OF PRESSURIZATION CONTROL.  EMERGENCY DECLARED FLIGHT LANDED PIT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE REGULATING AND SHUT-OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
